# SDR AALA960330

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6823
- Make and model: Boeing 727223
- Aircraft serial: 19701
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Side Wall
- Condition: Cracked
- Location: Bs 260-285
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - NOSE WHEELWELL, LEFT SIDE WALL, CRACKED IN 4 PLACES BELOW AND AFT OF THE AFT ACCESS PANEL.  STOP DRILLED 2 CRACKS, CUT OUT 2 DAMAGED AREAS, INSTALLED FILLERS, DOUBLER, AND TRIPLER PER SRM 51-40-2, FIGURE 1, PAGE 1.   TST:  74,632 HRS.  CYCLES, 51,110.  (X)
